# SDR SWAA2022092941876

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 71,805 hours, 42,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT SLIDE PARTIALLY STICKING OUT BOTTOM OF CONTAINER. / [01] SECURED LEFT AFT EMERGENCY EXIT SLIDE IAW AMM 25-66-01.
